Seroquel (quetiapine) commonly causes sedation, if that's what your asking. If your having that or any other difficulty with your medication, please bring it to the attention to the prescriber. Good luck to you. .
Seroquel (quetiapine) Depending on the dose, it has strong sedative effect.
Can you tell me if a person has sleep apnea, is it dangerous to be on seraquil if it may depress the nervous system and make him not breath enough at night?
See your dr. Seroquel (quetiapine) is sedating; however, it does not depress the respiratory centers of the brain. If a person has sleep apnea, then he needs a full evaluation and sleep study. Weight loss may help if a person is obese. Other treatments include the use of a custom fit CPAP machine or uvulopharyngoplasty. He should see a sleep specialist and/or an ENT surgeon. Read more...
Can you tell me what you suggest if a person has sleep apnea, is it dangerous to be on seraquil if it may depress the nervous system and make him not breath enough at night?
Get Treatment. The person should have a sleep study and get treatment regardless. There are different types of sleep apnea. Some sleeping medications can relax the neck tissues which can further close off the airway. Untreated sleep apnea can lead to several medical issues such as high blood pressure. Here is a link that may be helpful : http://www.Nhlbi.Nih.Gov/health/health-topics/topics/sleepapnea/. Read more...